Results 1 to 2 of 2

Thread: Post MVD Dizziness and Vertigo

  1. #1

    Default Post MVD Dizziness and Vertigo

    After my MVD surgery for Trigeminal Neuralgia my neck muscle which was damage when I abruptly sat up has been giving me issues now since. I have been diagnosed with Occipital , Cervical, and Cranial Neuralgia. I have had some injections in the past which did help. A week ago I had a bad episode in which I have had very bad dizziness with vertigo. I am due for more injection tomorrow hoping that it will help with the extreme new symptoms. Typically I have pain and suffer with that. This dizziness is new for me. Can anyone help me if you have had this situation happen to you. Please share. Thanks!

  2. #2
    Distinguished Community Member Earth Mother 2 Angels's Avatar
    Join Date
    Oct 2006
    Posts
    3,045
    Blog Entries
    1

    Default

    ((((((vmreeves)))))) ~



    I'm so sorry for your pain, dizziness and vertigo. I don't have any experience with Trigeminal Neuralgia, and I hope someone with knowledge and experience will see your post and reply.

    Hoping your symptoms will be relieved by tomorrow's injection.

    Love & Light,

    Rose
    Mom to Jon, 48, (seizure disorder; Gtube; trache; colostomy; osteoporosis; hypothyroid; enlarged prostate; lymphedema, assorted mysteries) and Michael, 32, (intractable seizures; Gtube), who were born with an undiagnosed progressive neuromuscular disease and courageous spirits. Our Angel Michael received his wings in 2003 and now resides in Heaven. Our Angel Jon lives at home with me and Jim, the world's most wonderful dad.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.